# SDR JJBA20201223027

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,558 hours, 24,008 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 358
- Condition: Inoperative
- Location: Mlg Brakes
- Part time: 36,558 hours, 24,008 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BRAKE INBOARD INOPERATIVE MESSAGE ON EICAS.  INSPECTED FOR HYDRAULIC LEAKS ON INBOARD BRAKES.  CHECKED HYDRAULIC LEVEL AND PRESSURE.  NO DEFECTS FOUND.  R & R BRAKE CONTROL UNIT.  NO MESSAGES ON EICAS.  OPERATIONS CHECK GOOD.
